Alert archive / Texas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 182, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 9, 2005, 5:54 PM CDT for Hale County, Texas. It was in force for 66 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2005, 5:54 PM CDT (22:54 UTC)
- Expired
- Jun 9, 2005, 7:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
County Hale County, TX
The radar
The Lubbock radar (KLBB), 43 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 6:22 PM CDT | HAIL 1.75 | 4 N Hale Center, TX | REPORTED BY KCBD STORM CHASER |
| Jun 9, 6:24 PM CDT | HAIL 0.75 | 6 E Hale Center, TX | |
| Jun 9, 6:29 PM CDT | HAIL 4 | 4 Ne Abernathy, TX | |
| Jun 9, 6:30 PM CDT | HAIL 2.5 | 3 Ne Abernathy, TX | |
| Jun 9, 6:30 PM CDT | HAIL 3 | 5 Ne Abernathy, TX | 3.25 INCH DIAMETER HAIL AT THE MESONET SITE. |
| Jun 9, 6:32 PM CDT | HAIL 1 | Plainview, TX | |
| Jun 9, 6:45 PM CDT | HAIL 2.75 | 3 E Plainview, TX | |
| Jun 9, 6:52 PM CDT | HAIL 2.75 | 2 Ne Plainview, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 3:30 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 977 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 2105 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KLUB 092256
SVRLUB
TXC189-100000-
/O.NEW.KLUB.SV.W.0182.050609T2254Z-050610T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
554 PM CDT THU JUN 9 2005
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HALE COUNTY IN NORTHWEST TEXAS
* UNTIL 700 PM CDT
* AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. ONE STORM WAS LOCATED 7 MILES SOUTH OF
HALE CENTER. ANOTHER STORM WAS LOCATED OVER EDMONSON. BOTH STORMS
WERE MOVING NORTHEAST AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE HALFWAY...
PLAINVIEW AND HALE CENTER.
THESE STORMS ARE CAPABLE OF PRODUCING LARGE HAIL WHICH MAY CAUSE
DAMAGE TO PROPERTY OR PERSONAL INJURY.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.
LAT...LON 3404 10157 3389 10162 3385 10187 3394 10198
3398 10200 3430 10201 3431 10157
$$3 follow-up statements
000
WWUS54 KLUB 092314
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
611 PM CDT THU JUN 9 2005
TXC189-100000-
/O.CON.KLUB.SV.W.0182.000000T0000Z-050610T0000Z/
HALE TX-
611 PM CDT THU JUN 9 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM CDT FOR HALE
COUNTY...
AT 610 PM...THE PUBLIC REPORTED GOLFBALL SIZE HAIL IN THE VICINITY
OF ABERNATHY
AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A BROKEN LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL. THESE STORMS WERE EXTENDING FROM 6 MILES NORTH
OF SETH WARD TO 7 MILES EAST OF HALE CENTER TO 9 MILES WEST OF
PETERSBURG MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF EASTERN HALE COUNTY.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.
LAT...LON 3404 10157 3384 10159 3384 10192 3431 10192
3431 10157
$$000
WWUS54 KLUB 092340
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
637 PM CDT THU JUN 9 2005
TXC189-100000-
/O.CON.KLUB.SV.W.0182.000000T0000Z-050610T0000Z/
HALE TX-
637 PM CDT THU JUN 9 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM CDT FOR HALE
COUNTY...
TENNIS BALL SIZE HAIL WAS REPORTED AT 630 BY A STORM CHASER 3.5
MILES NORTHEAST OF ABERNATHY.
AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TENNIS BALL SIZE. THE FIRST STORM WAS LOCATED 8 MILES
NORTHWEST OF PETERSBURG...OR 12 MILES SOUTHEAST OF HALE CENTER.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED 1 MILE EAST OF PLAINVIEW
ALONG HIGHWAY 70. BOTH STORMS ARE MOVING NORTHEAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE AREAS ALONG
HIGHWAY 70 AND PETERSBURG.
DESTRUCTIVE HAIL CAN BE EXPECTED WITH THIS STORM...TAKE COVER NOW. GO
TO THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.
LAT...LON 3404 10157 3384 10156 3384 10187 3407 10184
3430 10179 3431 10157
$$000
WWUS54 KLUB 092348
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
648 PM CDT THU JUN 9 2005
TXC189-100000-
/O.CON.KLUB.SV.W.0182.000000T0000Z-050610T0000Z/
HALE TX-
648 PM CDT THU JUN 9 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM CDT FOR HALE
COUNTY...
BASEBALL SIZE HAIL WAS REPORTED AT 645 PM BY THE MEDIA 3 MILES EAST
OF PLAINVIEW.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.
LAT...LON 3404 10157 3384 10156 3384 10187 3407 10184
3430 10179 3431 10157 3420 10159
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:55 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 9, 3:55 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 355 PM CDT THU JUN 9 2005 .SHORT TERM... NEARLY TEXTBOOK CONDITIONS IN PLACE OVER THE SOUTH AND ROLLING PLAINS TODAY. QUIESCENT DRYLINE EXTENDS FROM THE NORTH CENTRAL TEXAS PANHANDLE SOUTH AND SOUTHWEST TO JUST EAST OF CLOVIS AND SOUTH ALONG THE REMAINING TEXAS/ NEW MEXICO BORDER. SURFACE WINDS HAVE BACKED AROUND NICELY TODAY IN RESPONSE TO PRESSURE FALLS AND A SLIGHT EASTWARD MIXING OF THE DRYLINE...LEADING TO BETTER LOW LEVEL CONVERGENCE ALONG AND JUST EAST OF THE DRYLINE. LOW LEVEL MOISTURE REMAINS QUITE ABUNDANT OVER THE REGION AS DEWPOINT ADVECTION CONTINUES ON S-SSE CONVEYOR BELT. ATMOSPHERE IS BUBBLING WITH INSTABILITY WITH 3000-4000 J/KG OF CAPE COUPLED WITH 30-40KT OF BULK SHEAR AND STEEP LAPSE RATES ENOUGH FOR THUNDERSTORMS WITH SUPERCELLULAR STRUCTURE. GIVEN THE ATMOSPHERIC PROFILE...VERY LARGE HAIL AND ISOLATED TORNADOES ALSO A THREAT. THE NEXT TOPIC FOR DISCUSSION IS THE REMAINING OUTFLOW BOUNDARY OVER SOUTHWEST OKLAHOMA. THIS BOUNDARY COULD ALSO PROVIDE A DESTABILIZATION MECHANISM FOR ADDED LIFT. FOR THIS REASON WILL KEEP THE HIGHEST POPS OVER THE EAST AS SUPERCELL THUNDERSTORMS COULD EVENTUALLY EVOLVE INTO A MULTICELL COMPLEX OR EVEN AN MCS LATER ON TONIGHT AFTER 03Z. CHILDRESS SOUTH TO ASPERMONT WILL BE WATCHED FOR DEVELOPMENT DURING THE OVERNIGHT. IF AN MCS DOES FORM...MAIN THREATS TO BE DAMAGING STRAIGHT LINE WINDS...HEAVY DOWNPOURS AND SOME HAIL. VIGOROUS SHORTWAVE EXPECTED TO MOVE ACROSS THE FOUR CORNERS REGION ON FRIDAY. AFTER A POTENTIAL SLOW RECOVERY OF THE ATMOSPHERE...CONDITIONS SHOULD ONCE AGAIN DESTABILIZE FOR SEVERE THUNDERSTORMS BEGINNING FRIDAY AFTERNOON AND EXTENDING INTO THE EVENING. SYNOPTIC SCALE LIFT WILL BE WATCHED FOR POTENTIAL FURTHER EASTWARD MIXING OF THE DRYLINE. ONLY MINOR CHANGES MADE TO POP...WX AND QPF GRIDS. TORNADO WATCH IN EFFECT UNTIL 04Z. .LONG TERM... AN UNSTABLE ATMOSPHERE WILL REMAIN ACROSS WEST TEXAS FRIDAY EVENING THROUGH THE WEEKEND AS A TROUGH OF LOW PRESSURE REMAINS ACROSS THE WESTERN US. PIECES OF JET ENERGY MOVING THROUGH THIS TROUGH WILL ASSIST IN THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS ALONG AND EAST OF THE DRYLINE EACH AFTERNOON THEN LINGER INTO THE EARLY MORNING HOURS. THE BEST CHANCES OF SEVERE THUNDERSTORMS APPEARS TO FRIDAY EVENING AND AGAIN ON SUNDAY. THE BEGINNING OF NEXT WEEK COULD REMAIN ACTIVE AS THE SYSTEM THAT PASSES OVER WEST TEXAS ON SUNDAY PIVOTS UP INTO THE NORTHERN PLAINS AND PUSHES A COLD FRONT/OUTFLOW TOWARDS WEST TEXAS. ENOUGH HEATING AND CONVERGENCE ALONG THIS BOUNDARY MAY BRING ANOTHER ROUND OF THUNDERSTORMS TO THE PANHANDLE OR POSSIBLY AS FAR SOUTH AS THE SOUTH PLAINS AREA. BEYOND TUESDAY IT APPEARS WE WILL SEE A RETURN OF VERY WARM TEMPERATURES AS A RIDGE OF HIGH PRESSURE BUILDS OVER WEST TEXAS IN THE MIDDLE LEVELS OF THE ATMOSPHERE. THIS SHOULD WARM HIGH TEMPERATURES BACK TOWARDS 100 DEGREES. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 59 87 60 89 / 20 20 30 20 TULIA 64 88 58 88 / 30 40 40 20 PLAINVIEW 65 89 63 88 / 30 30 40 20 LEVELLAND 66 91 64 92 / 30 20 30 20 LUBBOCK 68 90 64 90 / 30 30 40 20 BROWNFIELD 68 93 65 95 / 30 20 30 20 CHILDRESS 69 91 65 88 / 50 40 40 30 SPUR 70 93 67 90 / 40 40 50 30 ASPERMONT 71 93 68 93 / 40 30 50 30 && .LUB WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 18/17
Hazardous weather outlook, Jun 9, 11:55 AM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1155 AM CDT THU JUN 9 2005 TXZ021>044-101655- BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD- GARZA-HALE-HALL-HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER- STONEWALL-SWISHER-TERRY-YOAKUM- 1155 AM CDT THU JUN 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY ALL OF THE EXTREME SOUTHERN PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS LATE THIS AFTERNOON AND TONIGHT. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL GENERALLY BE NORTH OF A LINE FROM DIMMITT TO GUTHRIE. STRONG DAYTIME HEATING WILL COMBINE WITH AN ABUNDANCE OF LOW LEVEL MOISTURE TO CREATE AN EXTREMELY UNSTABLE ATMOSPHERE BY LATE THIS AFTERNOON ACROSS THE AREA. AN OUTFLOW OF COOL AIR MOVING WESTWARD ACROSS OKLAHOMA WILL BECOME A FOCUS FOR THUNDERSTORMS AS IT MOVES INTO THE EXTREME EASTERN TEXAS PANHANDLE. IN ADDITION...THE DRYLINE IS EXPECTED TO EXTEND SOUTHWARD FROM TULIA TO PLAINS BY LATE THIS AFTERNOON. CONVERGENCE ALONG THIS BOUNDARY WILL PROVIDE AN ADDITIONAL FOCUS FOR THUNDERSTORMS...THOUGH MORE ISOLATED IN NATURE. SUFFICIENT TURNING OF WINDS WITH HEIGHT WILL SUPPORT SUPERCELL THUNDERSTORMS. THE PRIMARY THREAT FROM THE THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING WILL BE LARGE DAMAGING HAIL AND SEVERE WIND GUSTS. IN ADDITION...THERE WILL BE THE THREAT OF AN ISOLATED TORNADO...ESPECIALLY ACROSS THE NORTHEAST SOUTH PLAINS AND FAR SOUTHERN TEXAS PANHANDLE WHERE LOW LEVEL WIND FIELDS WILL BE MOST FAVORABLE. THUNDERSTORMS ARE EXPECTED TO ORGANIZE INTO SMALL CLUSTERS BY LATE THIS EVENING WITH THE PRIMARY THREAT BECOMING STRONG DAMAGING WINDS ACROSS MAINLY THE ROLLING PLAINS. .DAYS TWO THROUGH SEVEN... SEVERE CONVECTION IS POSSIBLE FRIDAY THROUGH SUNDAY. ON FRIDAY...CONDITIONS WILL BE FAVORABLE FOR WIDESPREAD SEVERE THUNDERSTORM DEVELOPMENT. LIFT FROM AN APPROACHING UPPER LEVEL TROUGH...COMBINED WITH MOISTURE AND EXTREME INSTABILITY ALONG AND EAST OF A DRYLINE WILL PROVIDE THE POTENTIAL FOR EXPLOSIVE THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON. THE DRYLINE IS EXPECTED TO MOVE FROM THE WESTERN TO THE CENTRAL COUNTIES DURING THE AFTERNOON. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE AREA ON SATURDAY BEFORE SHIFTING EAST INTO THE ROLLING PLAINS BY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO TONIGHT.
In the hours before
Special weather statement, Jun 9, 3:35 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 335 PM CDT THU JUN 9 2005 TXZ021>044-100400- BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD- GARZA-HALE-HALL-HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER- STONEWALL-SWISHER-TERRY-YOAKUM- 335 PM CDT THU JUN 9 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH NUMBER 443 EFFECTIVE UNTIL 1100 PM CDT FOR THE FOLLOWING COUNTIES... BAILEY...BRISCOE...CASTRO...CHILDRESS...COCHRAN...COTTLE...CROSBY... DICKENS...FLOYD...GARZA...HALE...HALL...HOCKLEY...KENT... KING...LAMB...LUBBOCK...LYNN...MOTLEY...PARMER... STONEWALL...SWISHER...TERRY...YOAKUM. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. IN ADDITION TO THE THREAT OF TORNADOES...SEVERE THUNDERSTORMS WITH HAIL TO 3 INCHES IN DIAMETER AND WIND GUSTS TO 70 MPH ARE POSSIBLE. COBB
Local storm report, Jun 9, 5:32 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
532 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 5 SE ANTON 33.76N 102.10W
06/09/2005 1.00 INCH HOCKLEY TX TRAINED SPOTTER
0525 PM HAIL 6 NW SHALLOWATER 33.75N 102.07W
06/09/2005 1.00 INCH LUBBOCK TX TRAINED SPOTTER
&&
GSLocal storm report, Jun 9, 5:36 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
536 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL EDMONSON 34.28N 101.89W
06/09/2005 1.00 INCH HALE TX PUBLIC
&&
GSLocal storm report, Jun 9, 5:40 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
540 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 11 N SHALLOWATER 33.85N 101.99W
06/09/2005 1.75 INCH HALE TX STORM CHASER
REPORTED ON FM 179
0538 PM HAIL HALFWAY 34.19N 101.95W
06/09/2005 1.00 INCH HALE TX LAW ENFORCEMENT
&&
GSLocal storm report, Jun 9, 5:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
553 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 9 NNE SPADE 34.05N 102.09W
06/09/2005 0.75 INCH LAMB TX PUBLIC
REPORTED 1 N OF CORRY
&&
GSThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 4:55 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 65 min |
| Jun 9, 4:58 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 44 min |
| Jun 9, 5:06 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 54 min |
| Jun 9, 5:32 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 58 min |
| Jun 9, 5:59 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 31 min |
| Jun 9, 6:26 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 64 min |
| Jun 9, 6:43 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 62 min |
| Jun 9, 6:54 PM CDT | Tornado Warning | LUB | Hale | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.